MathSciNet Relay Station
MathSciNet bibliographic data
MR2802027 34K31 (37L60 45J05 47N20)
Yu, Zhi-Xian; Yuan, Rong; Hsu, Cheng-Hsiung; Jiang, Qin Traveling waves for nonlinear cellular neural networks with distributed delays. J. Differential Equations 251 (2011), no. 3, 630–650.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement